Next Article in Journal
A Penalized Likelihood Approach to Parameter Estimation with Integral Reliability Constraints
Next Article in Special Issue
H Control for Markov Jump Systems with Nonlinear Noise Intensity Function and Uncertain Transition Rates
Previous Article in Journal
Entropy, Information Theory, Information Geometry and Bayesian Inference in Data, Signal and Image Processing and Inverse Problems
Previous Article in Special Issue
Existence of Ulam Stability for Iterative Fractional Differential Equations Based on Fractional Entropy
Article

Generalized Boundary Conditions for the Time-Fractional Advection Diffusion Equation

Institute of Mathematics and Computer Science, Jan Długosz University in Częstochowa, Armii Krajowej 13/15, 42-200 Częstochowa, Poland
Academic Editors: J. A. Tenreiro Machado and António M. Lopes
Entropy 2015, 17(6), 4028-4039; https://doi.org/10.3390/e17064028
Received: 4 May 2015 / Revised: 8 June 2015 / Accepted: 9 June 2015 / Published: 12 June 2015
(This article belongs to the Special Issue Complex and Fractional Dynamics)
The different kinds of boundary conditions for standard and fractional diffusion and advection diffusion equations are analyzed. Near the interface between two phases there arises a transition region which state differs from the state of contacting media owing to the different material particle interaction conditions. Particular emphasis has been placed on the conditions of nonperfect diffusive contact for the time-fractional advection diffusion equation. When the reduced characteristics of the interfacial region are equal to zero, the conditions of perfect contact are obtained as a particular case. View Full-Text
Keywords: fractional calculus; non-Fickian diffusion; fractional advection diffusion equation; complex systems; nonperfect contact conditions fractional calculus; non-Fickian diffusion; fractional advection diffusion equation; complex systems; nonperfect contact conditions
Show Figures

MDPI and ACS Style

Povstenko, Y. Generalized Boundary Conditions for the Time-Fractional Advection Diffusion Equation. Entropy 2015, 17, 4028-4039. https://doi.org/10.3390/e17064028

AMA Style

Povstenko Y. Generalized Boundary Conditions for the Time-Fractional Advection Diffusion Equation. Entropy. 2015; 17(6):4028-4039. https://doi.org/10.3390/e17064028

Chicago/Turabian Style

Povstenko, Yuriy. 2015. "Generalized Boundary Conditions for the Time-Fractional Advection Diffusion Equation" Entropy 17, no. 6: 4028-4039. https://doi.org/10.3390/e17064028

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop